# SDR MALA030442

- Difficulty date: September 30, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 16,915 hours, 18,405 cycles
- Engine: Ge CT79B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Rig
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT 2987, LT ENGINE WAS FIREWALLED FROM 17000 TO CRUISE ALTITUDE 22000.  RAN APPROX 5 - 6 PERCENT LESS THAN CHARTED TORQUE.  ITT WAS APPROXIMATELY 830-840.  AIR RETURN TO MSP AS PER MXC, AND DISPATCH UNABLE TO MAKE CHARTED TORQUE POWER LEVER SPLIT NOTED AT MOST SETTING LEFT PL 3/4 AHEAD OF RIGHT PL.  MAINTENANCE FOUND LT ENGINE OUT OF RIG.  RERIGGED LT ENGINE PER SAAB AMM 76-10-00.  PERFORMED GROUND RUN, FOUND NO POWER LEVER SPLIT.  PERFORMED GPA, FOUND MARGIN TO BE ACCEPTABLE.
